A theorem on the structure of homomorphisms

Roman Sikorski

Fundamenta Mathematicae (1949)

  • Volume: 36, Issue: 1, page 245-247
  • ISSN: 0016-2736

How to cite


Sikorski, Roman. "A theorem on the structure of homomorphisms." Fundamenta Mathematicae 36.1 (1949): 245-247. <http://eudml.org/doc/213191>.

author = {Sikorski, Roman},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration},
language = {eng},
number = {1},
pages = {245-247},
title = {A theorem on the structure of homomorphisms},
url = {http://eudml.org/doc/213191},
volume = {36},
year = {1949},

AU - Sikorski, Roman
TI - A theorem on the structure of homomorphisms
JO - Fundamenta Mathematicae
PY - 1949
VL - 36
IS - 1
SP - 245
EP - 247
LA - eng
KW - differentiation and integration
UR - http://eudml.org/doc/213191
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.